Toggle Main Menu Toggle Search

Open Access padlockePrints

Variation of complex structures and the stability of Kähler-Ricci solitons

Lookup NU author(s): Dr Stuart HallORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hall SJ, Murphy T

Publication type: Article

Publication status: Published

Journal: Pacific Journal of Mathematics

Year: 2013

Volume: 265

Issue: 2

Pages: 441-454

Print publication date: 28/08/2013

ISSN (print): 0030-8730

ISSN (electronic): 1945-5844

Publisher: Mathematical Sciences Publishers


DOI: 10.2140/pjm.2013.265.441


Altmetrics provided by Altmetric